How long does it take to get Fioricet out of your system after 8 years?

Answers (2)

19 Nov 2011

Hello JoyD#47. I would say a week. I'm not a doctor, so you might ask your doctor or pharmacist to confirm or ask thier opinion. Best of wishes,

Votes: +0
Anonymous 19 Nov 2011

Good morning Pledge & Laurie , hope the coffee piping hot this morning. Ready for a great big mug & I'll bring some donuts! Have a great day...

19 Nov 2011

Morning Pledgy and JoyD,

Fioricet has a long half-life of 36 hours meaning it will take upwards of at least a week to leave the body. You can not just stop taking it though. You must taper off it so to not experience withdrawals.

Best wishes,

Laurie

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can you take trazadone and Fioricet together?

My husband has had bad headaches and has trouble sleeping, he was prescribed these meds. I did not hear our doctor say he could take them together. ...

1 answer 11 Nov 2009

Headache - Medicare no longer has Fioricet (or its generic) in its drug formulary for 2010. Is?

... there an alternative for migraines that I should ask my doctor about?

2 answers 22 Feb 2010

Is it possible that fioricet can increase the effects of methadone?

Im on 80mg daily of methadone and took 2 Fioricet,that were given to me for a headache. After eating a couple hours later it seemed as if i had taken ...

3 answers 21 Jan 2011

Fiorinal vs. Fioricet?

I was using Fiorinal for about 10 years when my new dr decided she wanted me to try maxalt. Well, maxalt works but is quite expensive and quite ...

1 answer 27 Jan 2012

Fioricet - What does it make you feel like?

I was in an accident 3 years ago, whip-lash... Ever since then I have been having more frequent, more intolerable headaches. In the past 3 years I ...

7 answers 19 Jul 2012